Gevrey class regularity for analytic differential-delay equations

Nussbaum, Roger D., Vas, Gabriella: Gevrey class regularity for analytic differential-delay equations.
Electronic Journal of Qualitative Theory of Differential Equations, 17. pp. 1-10. ISSN 1417-3875 (2016)

[img]
Preview
Text
nussbaum-vas-final.pdf - Accepted Version

Download (655kB) | Preview
[img]
Preview
Text
p4247.pdf - Published Version

Download (655kB) | Preview
Item Type: Article
Journal or Publication Title: Electronic Journal of Qualitative Theory of Differential Equations
Date: 2016
Volume: 17
Page Range: pp. 1-10
ISSN: 1417-3875
Publisher: Bolyai Institute, University of Szeged
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3095708
DOI id: https://doi.org/10.14232/ejqtde.2016.8.17
Date Deposited: 2017. Jan. 04. 15:36
Last Modified: 2019. May. 16. 16:43
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/10168
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year